# SDR 96ZZZM1188

- Difficulty date: July 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11ZR
- Make and model: Beech 1900C
- Aircraft serial: UB11
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Stack
- Part number: 11495000033
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 460 - TCB-MIA - LEFT FIRE HANDLE ILLUMINATED DURING TAXI, STAYED ILLUMINATED FOR APPROXIMATELY 4 MINUTES THEN WENT OUT.  NO OTHER INDICATION OF FIRE.  DETERMINED EXHAUST STACK TO BE CRACKED.  REMOVED AND REPLACED EXHAUST.  (M)
